# SDR CKSA96156

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R 1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING B CHECK INSPECTION FOUND: R-1 DOOR FORWARD LOWER CORNER OF FUSELAGE SKIN CRACKED (1-1/4 INCH IN LENGTH). STOP DRILLED CRACK AND REPAIRED IAW BOEING MESSAGE #M7272-96-4633 (NOTE: BOTH CRACK IN SKIN AND BEAR STRAP TERMINATED AT THE SAME LOCATION).  TASK CARD NO. 86522  CORROSION CARD NO. C53-100-01
